# SDR AALA2019010759013

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE GUSSET AT FRAME 90, RBL 58.4.  REPLACED THE GUSSET IAW SRM 51-40-03.
